# SDR SIMA20120918001

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 26,625 hours, 23,456 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: SEEABOVEFORALL
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FOR FLIGHT 4206 THE CREW REPORTED, ABORTED TAKEOFF FOR MOD DUE TO HEAVY NOSE WHEEL SHIMMY AND AIRCRAFT VEERING RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW EMB140 FIM 32-50-00-810-804-A.  REMOVED AND REPLACED THE STEERING MANIFOLD IAW EMB140 TASK 32-50-04-000-801-A AND 32-50-04-400-801-A.  PART NUMBER 3085701007, SERIAL NUMBER 0694.  REMOVED AND REPLACED THE FEEDBACK UNIT POTENTIOMETER IAW TASK 32-50-07-000-801-A AND 32-50-07-400-801-A.  PART NUMBER 1170A350001, SERIAL NUMBER 01205.  REMOVED AND REPLACED THE NOSE LANDING GEAR WHEELS IAW W/C 32-700-17.  PART NUMBER 31551, SERIAL NUMBERS 03060306 & 27242724.  LUBRICATED FEEDBACK UNIT WITH AEROSHELL 33 GREASE ON THE GEARING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
